Show simple item record

dc.contributor.authorSong, Chang-Xiu ( )
dc.date.accessioned2021-07-20T16:41:23Z
dc.date.available2021-07-20T16:41:23Z
dc.date.issued2006-09-19
dc.identifier.citationSong, C. (2006). Existence of solutions for p-Laplacian functional dynamic equations on time scales. Electronic Journal of Differential Equations, 2006(113), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13986
dc.description.abstractIn this paper, the author studies boundary-value problems for p-Laplacian functional dynamic equations on a time scale. By using the fixed point theorem, sufficient conditions are established for the existence of positive solutions.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectTime scaleen_US
dc.subjectBoundary value problemen_US
dc.subjectPositive solutionsen_US
dc.subjectp-Laplacian functional dynamic equationsen_US
dc.subjectFixed point theoremen_US
dc.titleExistence of solutions for p-Laplacian functional dynamic equations on time scalesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record